# SDR AALA20160510009

- Difficulty date: May 1, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 62,855 hours, 7,994 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100945A
- Part serial: FAULTY
- Condition: Faulty
- Location: Zone 200
- Part time: 16,477 hours, 1,782 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GNDED.  FLIGHT ATTENDANT REPORTED ELEC SMOKE SMELL IN AFT GALLEY.  FIRE, SMOKE & FUMES CHECKLIST WAS ACCOMPLISHED & SOURCE DETERMINED TO BE RECIRCULATION FAN.  RECIRCULATION FANS TURNED OFF & ODOR DISSIPATED.  R & R AFT UPPER RECIRCULATION FAN IAW AMM 21-25-01.  ACCOMPLISHED OPERATIONAL CHECKED WITH NO ODORS NOTED.  SYSTEM CHECKS NORMAL.
